`a`
Related Articles
1

Quasi-convex Hamilton-Jacobi equations posed on junctions: The multi-dimensional case

Discrete and Continuous Dynamical Systems  Volume 37, Issue 12, Pages : 6405 - 6435, 2017

Cyril Imbert - (email), Régis Monneau - (email)

 Abstract       References       Full Text      Related Articles

2

Long-time asymptotic solutions of convex Hamilton-Jacobi equations depending on unknown functions

Discrete and Continuous Dynamical Systems  Volume 37, Issue 10, Pages : 5151 - 5162, 2017

Xia Li - (email)

 Abstract       References       Full Text      Related Articles

3

Homogenization of second order discrete model with local perturbation and application to traffic flow

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1437 - 1487, 2016

Nicolas Forcadel - (email), Wilfredo Salazar - (email), Mamdouh Zaydan - (email)

 Abstract       References       Full Text      Related Articles

4

Long-time behavior of a fully discrete Lagrangian scheme for a family of fourth order equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 405 - 434, 2016

Horst Osberger - (email)

 Abstract       References       Full Text      Related Articles

5

Balanced growth path solutions of a Boltzmann mean field game model for knowledge growth

Kinetic and Related Models  Volume 10, Issue 1, Pages : 117 - 140, 2016

Martin Burger - (email), Alexander Lorz - (email), Marie-Therese Wolfram - (email)

 Abstract       References       Full Text      Related Articles

6

On the micro-to-macro limit for first-order traffic flow models on networks

Networks and Heterogeneous Media  Volume 11, Issue 3, Pages : 395 - 413, 2016

Emiliano Cristiani - (email), Smita Sahu - (email)

 Abstract       References       Full Text      Related Articles

7

An infinite-dimensional weak KAM theory via random variables

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6167 - 6185, 2016

Diogo Gomes - (email), Levon Nurbekyan - (email)

 Abstract       References       Full Text      Related Articles

8

Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6487 - 6522, 2016

Xifeng Su - (email), Lin Wang - (email), Jun Yan - (email)

 Abstract       References       Full Text      Related Articles

9

A dynamic domain decomposition for the eikonal-diffusion equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 109 - 123, 2015

Simone Cacace - (email), Maurizio Falcone - (email)

 Abstract       References       Full Text      Related Articles

10

A destination-preserving model for simulating Wardrop equilibria in traffic flow on networks

Networks and Heterogeneous Media  Volume 10, Issue 4, Pages : 857 - 876, 2015

Emiliano Cristiani - (email), Fabio S. Priuli - (email)

 Abstract       References       Full Text      Related Articles

11

Lipschitz dependence of viscosity solutions of Hamilton-Jacobi equations with respect to the parameter

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1649 - 1659, 2015

Kaizhi Wang - (email), Jun Yan - (email)

 Abstract       References       Full Text      Related Articles

12

Global propagation of singularities for time dependent Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4225 - 4239, 2015

Piermarco Cannarsa - (email), Marco Mazzola - (email), Carlo Sinestrari - (email)

 Abstract       References       Full Text      Related Articles

13

Zubov's equation for state-constrained perturbed nonlinear systems

Mathematical Control and Related Fields  Volume 5, Issue 1, Pages : 55 - 71, 2015

Lars Grüne - (email), Hasnaa Zidani - (email)

 Abstract       References       Full Text      Related Articles

14

Mixed norms, functional Inequalities, and Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 1855 - 1867, 2014

Antonio Avantaggiati - (email), Paola Loreti - (email), Cristina Pocci - (email)

 Abstract       References       Full Text      Related Articles

15

The LWR traffic model at a junction with multibuffers

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 463 - 482, 2014

Mauro Garavello - (email)

 Abstract       References       Full Text      Related Articles

16

Optimal transport and large number of particles

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1397 - 1441, 2013

Wilfrid Gangbo - (email), Andrzej Świech - (email)

 Abstract       References       Full Text      Related Articles

17

Numerical discretization of Hamilton--Jacobi equations on networks

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 685 - 705, 2013

Simone Göttlich - (email), Ute Ziegler - (email), Michael Herty - (email)

 Abstract       References       Full Text      Related Articles

18

On the homogenization of some non-coercive Hamilton--Jacobi--Isaacs equations

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 207 - 236, 2012

Martino Bardi - (email), Gabriele Terrone - (email)

 Abstract       References       Full Text      Related Articles

19

An explicit stable numerical scheme for the $1D$ transport equation

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 641 - 656, 2011

Yohan Penel - (email)

 Abstract       References       Full Text      Related Articles

20

Characterization of the value function of final state constrained control problems with BV trajectories

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1567 - 1587, 2011

Ariela Briani - (email), Hasnaa Zidani - (email)

 Abstract       References       Full Text      Related Articles

21

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

22

A notion of extremal solutions for time periodic Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 647 - 664, 2010

Gawtum Namah - (email), Mohammed Sbihi - (email)

 Abstract       Full Text      Related Articles

23

Hypercontractivity, Hopf-Lax type formulas, Ornstein-Uhlenbeck operators (II)

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 525 - 545, 2009

Antonio Avantaggiati - (email), Paola Loreti - (email)

 Abstract       Full Text      Related Articles

24

An existence result for the sandpile problem on flat tables with walls

Networks and Heterogeneous Media  Volume 3, Issue 4, Pages : 815 - 830, 2008

Graziano Crasta - (email), Stefano Finzi Vita - (email)

 Abstract       Full Text      Related Articles

25

Construction of solutions to a global Eikonal equation

DCDS Supplements  Volume 2007, Issue Special, Pages : 779 - 783, 2007

Chadi Nour - (email)

 Abstract       Full Text      Related Articles      

26

Time periodic viscosity solutions of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 389 - 410, 2007

Mihai Bostan - (email), Gawtum Namah - (email)

 Abstract       Full Text      Related Articles

27

Metric Hopf-Lax formula with semicontinuous data

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 713 - 729, 2007

Federica Dragoni - (email)

 Abstract       Full Text      Related Articles

28

On the variational theory of traffic flow: well-posedness, duality and applications

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 601 - 619, 2006

Carlos F. Daganzo - (email)

 Abstract       Full Text      Related Articles

29

Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 761 - 781, 2006

Arnaud Debussche - (email), Jacques Printems - (email)

 Abstract       Full Text      Related Articles

30

Transport via mass transportation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 311 - 338, 2005

David Kinderlehrer - (email), Adrian Tudorascu - (email)

 Abstract       Full Text      Related Articles

31

Remarks on the strong maximum principle for viscosity solutions to fully nonlinear parabolic equations

Communications on Pure and Applied Analysis  Volume 3, Issue 3, Pages : 395 - 415, 2004

Francesca Da Lio - (email)

 Abstract       Full Text      Related Articles

32

Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 447 - 459, 2003

Martino Bardi - (email), Yoshikazu Giga - (email)

 Abstract       Full Text      Related Articles

33

Discontinuous solutions for Hamilton-Jacobi equations: Uniqueness and regularity

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 167 - 192, 2002

Gui-Qiang Chen - (email), Bo Su - (email)

 Abstract       Full Text      Related Articles

34

Lyapunov functions and attractors under variable time-step discretization

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 163 - 172, 1996

Peter E. Kloeden - (email), Björn Schmalfuss - (email)

 Abstract       Full Text      Related Articles